# SDR HNAA2017061600209

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 41,245 hours, 37,339 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI-ICE MESSAGE APPEARED ON EICAS, CREW RAN THROUGH QRH PROCEDURE MESSAGE STAYED AND DIDN`T GO OUT.  VALVE SECURED OPEN IAW AMM 30-21-01-040-801-A..  OPERATIONAL PROCEDURE IAW AMM TASK 30-21-01-040-801-A.
